# SDR CALA2025102110363

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 53,875 hours, 19,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS STAY ON IN ARMED POSITION.   REMOVED &  REPLACED RIGHT EMERGENCY EXIT EMERGENCY LIGHT BATTERY.  OPS CHECKS GOOD REF AMM 33-51-06.
